- -

The Lojasiewicz exponent of a set of weighted homogeneous ideals.

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

The Lojasiewicz exponent of a set of weighted homogeneous ideals.

Mostrar el registro completo del ítem

Bivià-Ausina, C.; Encinas Carrión, S. (2011). The Lojasiewicz exponent of a set of weighted homogeneous ideals. Journal of Pure and Applied Algebra. 215(4):578-588. doi:10.1016/j.jpaa.2010.06.008

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/37044

Ficheros en el ítem

Metadatos del ítem

Título: The Lojasiewicz exponent of a set of weighted homogeneous ideals.
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Fecha difusión:
Resumen:
We give an expression for the Lojasiewicz exponent of a set of ideals which are pieces of a weighted homogeneous filtration We also study the application of this formula to the computation of the Lojasiewicz exponent of ...[+]
Palabras clave: Mixed multiplicities , Singularities , Reductions
Derechos de uso: Reserva de todos los derechos
Fuente:
Journal of Pure and Applied Algebra. (issn: 0022-4049 )
DOI: 10.1016/j.jpaa.2010.06.008
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.jpaa.2010.06.008
Agradecimientos:
The first author was partially supported by DGICYT Grant MTM2009-08933 The second author was partially supported by DGICYT Grant MTM2009-07291 and CCG08-UAM/ESP-3928
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem